On the Compression of a Conical DiskSource: Journal of Engineering Materials and Technology:;1973:;volume( 095 ):;issue: 004::page 252Author:J. G. Lenard
DOI: 10.1115/1.3443162Publisher: The American Society of Mechanical Engineers (ASME)keyword(s): Disks AND Compression ,
|
Collections
Show full item record
contributor author | J. G. Lenard | |
date accessioned | 2017-05-09T01:36:25Z | |
date available | 2017-05-09T01:36:25Z | |
date copyright | October, 1973 | |
date issued | 1973 | |
identifier issn | 0094-4289 | |
identifier other | JEMTA8-26834#252_1.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/163808 | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | On the Compression of a Conical Disk | |
type | Journal Paper | |
journal volume | 95 | |
journal issue | 4 | |
journal title | Journal of Engineering Materials and Technology | |
identifier doi | 10.1115/1.3443162 | |
journal fristpage | 252 | |
journal lastpage | 254 | |
identifier eissn | 1528-8889 | |
keywords | Disks AND Compression | |
tree | Journal of Engineering Materials and Technology:;1973:;volume( 095 ):;issue: 004 | |
contenttype | Fulltext |